# SDR R61A20100080

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N866RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000129
- Aircraft time: 9,775 hours, 5,977 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STEER FAIL DURING LANDING GEAR EXTENSION, DECLARED EMERGENCY INTO MCI AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C, AND TROUBLESHOT PER EMB 32-53-00-810-806-A AND RESET THE NWS CB PER EMB AMM AND THE FAULT CLEARED, THE A/C WAS THEN RELEASED BACK INTO SERVICE.
